MAUDE Adverse Event Report: STRYKER SPINE-SWITZERLAND XIA BLOCKER; SPINAL INTERLAMINAL FIXATION ORTHOSIS

STRYKER SPINE-SWITZERLAND XIA BLOCKER; SPINAL INTERLAMINAL FIXATION ORTHOSIS
Catalog Number 03756230
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 06/07/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; customer reported that the blocker broke in the screw and the event was observed during surgery.
 
Additional Manufacturer Narrative
Lot# c9c; visual inspection, device history review, complaint history review, risk assessment.No relevant manufacturing issues were identified during record review.Inspection of the device confirmed that the blocker sat flush with the top of the screw tulip and possessed sever deformation.The most likely cause of the customer reported event is over-torqueing during final tightening.
 
Event or Problem Description

Brand Name
XIA BLOCKER
Common Device Name
SPINAL INTERLAMINAL FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-SWITZERLAND
le crêt-du-locle 10 a
la chaux-de-fonds 2300
CH  2300
MDR Report Key5803047
Report Number3005525032-2016-00086
Device Sequence Number10934495
Product Code KWP
UDI-Device Identifier04546540147257
UDI-Public(01)04546540147257
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K060361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/20/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number03756230
Device Lot NumberC9C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 06/22/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/19/2016
Supplement Report FDA Received Date12/20/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1